SciELO - Scientific Electronic Library Online

vol.37 issue2Saturations of submodules with respect to subsets of a ringA new family of chromatically unique 6-bridge graph author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


SHRAVAN, Karishma  and  TRIPATHY, Binod Chandra. Generalised Closed Sets in Multiset Topological Space. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.2, pp.223-237. ISSN 0716-0917.

In this article, we introduce the notion of generalized closed sets and generalized open sets in multiset topological spaces. We investigate their different properties. We have introduced the notion of some separation axioms and discussed some examples.

Keywords : Closed set; Open set; Count function; Wilf equivalent pairs; Separation axiom..

        · text in English     · English ( pdf )